T Nation

Coughing like a madman after injection.

Sometimes, right after injecting oil-based testosterone intramuscularily into my glute I start to feel a kind of irritation i my lungs. It makes me wanna cough. Is it becouse the oily substance gets into the blood-circulation? I ALLWAYS check if the end of the needle is inside a vein by “pulling” before injecting.So how can this happen anyway? I use testoviron depot from spain.It s definitely legit.This also seems to happen to other people i know.What should i do? is it dangerous? Veins are obviously not supposed to have oil flowing through them…

Hi aron. I’m not a doc, but I would suspect that you are having an allergic reaction/anaphylaxis. I’d be careful about that, because you can go into respiratory distress and shock if that’s the case.

Ok, but if it s an allergic reaction, should nt the symptoms happen every time? Like I said, it only happens occasionally…

If it s an allergic reaction(it lasts for about 45-60 seconds by the way), what could it be caused by? I never seem to get this while using androtardyl(also testosterone enanthate) from france.Could it be that testoviron depot contains some kind of alcohol(or other chemical) that androtardyl does nt, and could it for example be caused by it?( there is something like"alcohol benzoate " written on the testoviron depot box.I don t see that on the andrtardyl box…Any help would be appreciated.

Aron, I’m not a doc and I don’t use, so I can’t say much more than I already have with any authority. But really, why don’t you just avoid the stuff that makes you cough? If you were in a hospital and this happened after an injection, the docs would make sure you never got that stuff again. Why risk it?